CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
automorphismsofmapswithagivenunderlyinggraphandtheirapplicationtoenumeration 期刊论文
actamathematicasinicaenglishseries, 2005, 卷号: 21, 期号: 2, 页码: 225
Authors:  Mao Linfan;  Liu Yanpei;  Tian Feng
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
图的可定向嵌入的标根可数性 期刊论文
数学物理学报a辑, 2003, 卷号: 023, 期号: 003, 页码: 287
Authors:  毛林繁;  刘彦佩
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
图的上可嵌入性的一些表征 期刊论文
北方交通大学学报, 1996, 卷号: 020, 期号: 001, 页码: 42
Authors:  刘彦佩;  黄元秋
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
acharacterizationofembeddabilityofgraphsonthesurfaceofgivengenus 期刊论文
chineseannalsofmathematicsseriesb, 1996, 卷号: 17, 期号: 4, 页码: 457
Authors:  Liu YP(刘彦佩);  Liu Y(刘莹)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
combinatiorialinvariantsonplanargraphs 期刊论文
actamathematicasinicanewseries, 1995, 卷号: 11, 期号: 2, 页码: 211
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
关于3-正则子图问题的一个注记 期刊论文
应用数学学报, 1995, 卷号: 018, 期号: 002, 页码: 176
Authors:  刘彦佩;  于濂
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
一个Ringel猜想的证明 期刊论文
科学通报, 1995, 卷号: 040, 期号: 019, 页码: 1819
Authors:  欧阳克毅;  刘彦佩
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
四伪币问题 期刊论文
科学通报, 1994, 卷号: 039, 期号: 021, 页码: 1928
Authors:  刘彦佩;  李安平
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
A note on the number of cubic planar maps 期刊论文
Acta Mathematica Scientia, 1992, 卷号: 12, 期号: 3, 页码: 282
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A note on the number of bipartite planar maps 期刊论文
Acta Mathematica Scientia, 1992, 卷号: 12, 期号: 1, 页码: 85
Authors:  Liu YP(刘彦佩)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10